# SDR DALA2016120309499

- Difficulty date: December 1, 2016
- Submitted: December 4, 2016
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 57,104 hours, 23,356 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND LEFT WING OUTBOARD AFT FLAP LOWER SURFACE DELAMINATED AT INBOARD AFT CORNER. MAINTENANCE REPAIRED LEFT WING OUTBOARD AFT FLAP AT I/B AFT CORNER IAW SRM 51-70-10 REPAIR GENERAL REL57 PER SRM 51-70-10 REPAIR 4.
